# SDR SWIA200412995

- Difficulty date: March 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 21,807 hours, 18,837 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Damaged
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ELEVATOR SHUTTER DURING LEVEL FLIGHT AND INITIAL DESCENT AT APPROXIMATELY 290 KTS.  REMOVED AND REPLACED LEFT AND RIGHT ELEVATOR OUTBOARD ACTUATOR TO CONTROL SURFACE BOLTS AND BUSHINGS IAW 27-33-01.  INFLIGHT FUNCTIONAL CHECK OF ELEVATOR CONTROL SYSTEM GOOD.
